English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Integration over matrix spaces with unique invariant measures

MPS-Authors
/persons/resource/persons31029

Seligman,  T. H.
Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society;

/persons/resource/persons31164

Weidenmüller,  H. A.
Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Prosen, T., Seligman, T. H., & Weidenmüller, H. A. (2002). Integration over matrix spaces with unique invariant measures. Journal of Mathematical Physics, 43(10), 5135-5144.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-84E9-3
Abstract
We present a method to calculate integrals over monomials of matrix elements with invariant measures in terms of Wick contractions. The method gives exact results for monomials of low order. For higher-order monomials, it leads to an error of order 1/N, where N is the dimension of the matrix and where α is independent of the degree of the monomial. We give a lower bound on the integer and show how α can be increased systematically. The method is particularly suited for symbolic computer calculation. Explicit results are given for O(N), U(N), and for the circular orthogonal ensemble.